Recognizing dart-free perfect graphs - Université de Bretagne Occidentale Access content directly
Journal Articles SIAM Journal on Computing Year : 2002
No file

Dates and versions

hal-00997863 , version 1 (29-05-2014)

Identifiers

  • HAL Id : hal-00997863 , version 1

Cite

Vasek Chvatal, Jean Fonlupt, Lipping Sun, Abdallah Zemirline. Recognizing dart-free perfect graphs. SIAM Journal on Computing, 2002, 31 (5), pp.1315-1338. ⟨hal-00997863⟩
61 View
0 Download

Share

Gmail Facebook X LinkedIn More